JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEIGHTED INEQUALITIES FOR COMMUTATORS OF POTENTIAL TYPE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEIGHTED INEQUALITIES FOR COMMUTATORS OF POTENTIAL TYPE OPERATORS
Li, Wenming;
  PDF(new window)
 Abstract
We derive a kind of weighted norm inequalities which relate the commutators of potential type operators to the corresponding maximal operators.
 Keywords
weighted norm inequality;commutator;fractional integra;maximal function;
 Language
English
 Cited by
1.
MORREY SPACES AND FRACTIONAL OPERATORS, Journal of the Australian Mathematical Society, 2010, 88, 02, 247  crossref(new windwow)
2.
Weighted Inequalities for Multilinear Potential Operators and their Commutators, Potential Analysis, 2011, 35, 3, 253  crossref(new windwow)
3.
The Local Trace Inequality for Potential Type Integral Operators, Potential Analysis, 2013, 38, 2, 653  crossref(new windwow)
 References
1.
C. Bennett and R. Sharpley, Interpolation of operators Pure and Applied Mathematics, 129. Academic Press, Inc., Boston, MA, 1988

2.
Y. Ding, S. Z. Lu, and P. Zhang, Weak estimates for commutators of fractional integral operators, Sci. China Ser. A 44 (2001), no. 7, 877-888 crossref(new window)

3.
R. O'Neil, Fractional integration in Orlicz spaces. I., Trans. Amer. Math. Soc. 115 (1965), 300-328 crossref(new window)

4.
C. Perez, Sharp $L^p-weighted$ Sobolev inequalities, Ann. Inst. Fourier (Grenoble) 45 (1995), no. 3, 809-824 crossref(new window)

5.
C. Perez, Two weighted inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J. 43 (1994), no. 2, 663-683 crossref(new window)

6.
C. Perez, On suffcient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights, Proc. London Math. Soc. (3) 71 (1995), no. 1, 135-157 crossref(new window)

7.
C. Perez and R. L. Wheeden, Potential operators, maximal functions, and generalizations of $A\infty$, Potential Anal. 19 (2003), no. 1, 1-33 crossref(new window)

8.
E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on Eu- clidean and homogeneous spaces, Amer. J. Math. 114 (1992), no. 4, 813-874 crossref(new window)